MathSciNet Relay Station
MathSciNet bibliographic data
MR2506510 60G22 (60H05)
Ruiz de Chávez, J.; Tudor, C. A decomposition of sub-fractional Brownian motion. Math. Rep. (Bucur.) 11(61) (2009), no. 1, 67–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement